Alert archive / Oregon / Frost Advisories in 2016

Frost Advisory 7, NWS Medford, OR

September 3, 2016Klamath County, Lake County, Oregon; Modoc County, Siskiyou County, California

NWS Medford, OR issued this frost advisory at Sep 3, 2016, 2:30 PM PDT for Klamath County, Lake County, Oregon; Modoc County, Siskiyou County, California. It took effect at Sep 4, 2016, 3:00 AM PDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Sep 3, 2016, 2:30 PM PDT (21:30 UTC)
In effect from
Sep 4, 2016, 3:00 AM PDT
Expired
Sep 4, 2016, 8:00 AM PDT
In force
5 hr
Issued by
NWS Medford, OR

Counties Modoc County, CA, Siskiyou County, CA, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 115 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2016-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2016-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

652 
WWUS76 KMFR 032130
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
230 PM PDT SAT SEP 3 2016

CAZ084-085-ORZ029>031-040930-
/O.UPG.KMFR.FZ.A.0004.160905T1000Z-160905T1500Z/
/O.NEW.KMFR.FR.Y.0008.160905T1000Z-160905T1500Z/
/O.NEW.KMFR.FZ.W.0005.160905T1000Z-160905T1500Z/
/O.NEW.KMFR.FZ.W.0004.160904T1000Z-160904T1400Z/
/O.NEW.KMFR.FR.Y.0007.160904T1000Z-160904T1400Z/
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
230 PM PDT SAT SEP 3 2016

...FREEZE WARNING IN EFFECT FROM 3 AM TO 7 AM PDT SUNDAY...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM PDT SUNDAY...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM PDT MONDAY...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 7 AM PDT SUNDAY. A
FREEZE WARNING HAS ALSO BEEN ISSUED FROM 3 AM TO 8 AM PDT MONDAY.
IN ADDITION...A FROST ADVISORY HAS BEEN ISSUED. THIS FROST
ADVISORY IS IN EFFECT FROM 3 AM TO 7 AM PDT SUNDAY. IN ADDITION...
A FROST ADVISORY HAS BEEN ISSUED. THIS FROST ADVISORY IS IN
EFFECT FROM 3 AM TO 8 AM PDT MONDAY. THE FREEZE WATCH IS NO
LONGER IN EFFECT. 

* TEMPERATURE...AREAS OF FREEZING ARE EXPECTED ACROSS MUCH OF
  NORTHERN KLAMATH AND LAKE COUNTIES AS WELL AS AREAS SOUTH OF
  KLAMATH FALLS. FROST IS POSSIBLE ACROSS THE SOUTHERN PORTIONS OF
  KLAMATH AND LAKE COUNTIES...NORTHEAST SISKIYOU COUNTY AND PARTS
  OF MODOC COUNTY. LOWS ARE FORECAST TO BE IN THE MID 20S TO MID
  30S.

* LOCATIONS IN THE WARNING INCLUDE...BEATTY...BLY...CHEMULT...
  CRESCENT...DORRIS...MACDOEL AND ALTURAS.

* LOCATIONS IN THE ADVISORY INCLUDE...KLAMATH
  FALLS...TULELAKE...SUMMER LAKE AND NEWELL.

* IMPACTS...VEGETATION THAT IS SENSITIVE TO FREEZING 
  TEMPERATURES MAY BE KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ082-040930-
/O.NEW.KMFR.FZ.W.0004.160904T1000Z-160904T1400Z/
/O.NEW.KMFR.FZ.W.0005.160905T1000Z-160905T1500Z/
/O.NEW.KMFR.FR.Y.0007.160904T1000Z-160904T1400Z/
/O.NEW.KMFR.FR.Y.0008.160905T1000Z-160905T1500Z/
SOUTH CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...MCCLOUD
230 PM PDT SAT SEP 3 2016

...FREEZE WARNING IN EFFECT FROM 3 AM TO 7 AM PDT SUNDAY...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM PDT SUNDAY...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM PDT MONDAY...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 7 AM PDT SUNDAY. A
FREEZE WARNING HAS ALSO BEEN ISSUED FROM 3 AM TO 8 AM PDT MONDAY.
IN ADDITION...A FROST ADVISORY HAS BEEN ISSUED. THIS FROST
ADVISORY IS IN EFFECT FROM 3 AM TO 7 AM PDT SUNDAY. IN ADDITION...
A FROST ADVISORY HAS BEEN ISSUED. THIS FROST ADVISORY IS IN
EFFECT FROM 3 AM TO 8 AM PDT MONDAY. 

* TEMPERATURE...AREAS FROM AROUND MCCLOUD AND EASTWARD ALONG
  HIGHWAY 89 ARE EXPECTED TO HAVE LOWS FROM THE MID 30S TO MID
  20S.

* LOCATIONS IN THE WARNING INCLUDE...AREAS EAST OF MCCLOUD ALONG
  HIGHWAY 89.

* LOCATIONS IN THE ADVISORY INCLUDE...MCCLOUD.

* IMPACTS...VEGETATION THAT IS SENSITIVE TO FREEZING 
  TEMPERATURES MAY BE KILLED.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ080-040930-
/O.NEW.KMFR.FR.Y.0007.160904T1000Z-160904T1400Z/
/O.NEW.KMFR.FR.Y.0008.160905T1000Z-160905T1500Z/
WESTERN SISKIYOU COUNTY-
INCLUDING THE CITY OF...FORT JONES
230 PM PDT SAT SEP 3 2016

...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM PDT SUNDAY...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM PDT SUNDAY. A
FROST ADVISORY HAS ALSO BEEN ISSUED FROM 3 AM TO 8 AM PDT MONDAY.

* TEMPERATURE...LOW TEMPERATURES IN THE SCOTT VALLEY WILL RANGE
  FROM THE LOWER TO MID 30S.

* LOCATIONS INCLUDE...FORT JONES...GREENVIEW AND ETNA.

* IMPACTS...VEGETATION THAT IS SENSITIVE TO FREEZING 
  TEMPERATURES MAY BE KILLED.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

JBL

$$
3 follow-up statements
720 
WWUS76 KMFR 040958
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
258 AM PDT SUN SEP 4 2016

CAZ082-084-085-ORZ029>031-042200-
/O.CON.KMFR.FZ.W.0004.160904T1000Z-160904T1400Z/
/O.CON.KMFR.FZ.W.0005.160905T1000Z-160905T1500Z/
/O.CON.KMFR.FR.Y.0007.160904T1000Z-160904T1400Z/
/O.CON.KMFR.FR.Y.0008.160905T1000Z-160905T1500Z/
SOUTH CENTRAL SISKIYOU COUNTY-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...MCCLOUD...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
258 AM PDT SUN SEP 4 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM PDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
MONDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
MONDAY...

* TEMPERATURE...AREAS OF FREEZING ARE EXPECTED ACROSS MUCH OF 
  NORTHERN KLAMATH AND LAKE COUNTIES AS WELL AS AREAS SOUTH OF 
  KLAMATH FALLS. FROST IS POSSIBLE ACROSS THE SOUTHERN PORTIONS 
  OF KLAMATH AND LAKE COUNTIES...NORTHEAST SISKIYOU COUNTY AND 
  PARTS OF MODOC COUNTY. LOWS ARE FORECAST TO BE IN THE MID 20S 
  TO MID 30S. 

* LOCATIONS IN THE WARNING INCLUDE...BEATTY...BLY...CHEMULT... 
  CRESCENT...DORRIS...MACDOEL AND ALTURAS. 

* LOCATIONS IN THE ADVISORY INCLUDE...KLAMATH FALLS... 
  TULELAKE...SUMMER LAKE AND NEWELL. 

* IMPACTS...VEGETATION THAT IS SENSITIVE TO FREEZING 
  TEMPERATURES MAY BE KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ080-042200-
/O.CON.KMFR.FR.Y.0007.160904T1000Z-160904T1400Z/
/O.CON.KMFR.FR.Y.0008.160905T1000Z-160905T1500Z/
WESTERN SISKIYOU COUNTY-
INCLUDING THE CITY OF...FORT JONES
258 AM PDT SUN SEP 4 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
MONDAY...

* TEMPERATURE...LOW TEMPERATURES IN THE SCOTT VALLEY WILL RANGE 
  FROM THE LOWER TO MID 30S. 

* LOCATIONS INCLUDE...FORT JONES...GREENVIEW AND ETNA.

* IMPACTS...VEGETATION THAT IS SENSITIVE TO FREEZING 
  TEMPERATURES MAY BE KILLED. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
888 
WWUS76 KMFR 041355
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
655 AM PDT SUN SEP 4 2016

CAZ082-084-085-ORZ029>031-050200-
/O.EXT.KMFR.FZ.W.0004.000000T0000Z-160904T1500Z/
/O.EXT.KMFR.FR.Y.0007.000000T0000Z-160904T1500Z/
/O.CON.KMFR.FZ.W.0005.160905T1000Z-160905T1500Z/
/O.CON.KMFR.FR.Y.0008.160905T1000Z-160905T1500Z/
SOUTH CENTRAL SISKIYOU COUNTY-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...MCCLOUD...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
655 AM PDT SUN SEP 4 2016

...FREEZE WARNING NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FROST ADVISORY NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
   MONDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
   MONDAY...

* TEMPERATURE...AREAS OF FREEZING ARE EXPECTED ACROSS MUCH OF 
  NORTHERN KLAMATH AND LAKE COUNTIES AS WELL AS AREAS SOUTH OF 
  KLAMATH FALLS. FROST IS POSSIBLE ACROSS THE SOUTHERN PORTIONS 
  OF KLAMATH AND LAKE COUNTIES...NORTHEAST SISKIYOU COUNTY AND 
  PARTS OF MODOC COUNTY. LOWS ARE FORECAST TO BE IN THE MID 20S 
  TO MID 30S. 

* LOCATIONS IN THE WARNING INCLUDE...BEATTY...BLY...CHEMULT... 
  CRESCENT...DORRIS...MACDOEL AND ALTURAS. 

* LOCATIONS IN THE ADVISORY INCLUDE...KLAMATH FALLS... 
  TULELAKE...SUMMER LAKE AND NEWELL. 

* IMPACTS...VEGETATION THAT IS SENSITIVE TO FREEZING 
  TEMPERATURES MAY BE KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ080-050200-
/O.EXT.KMFR.FR.Y.0007.000000T0000Z-160904T1500Z/
/O.CON.KMFR.FR.Y.0008.160905T1000Z-160905T1500Z/
WESTERN SISKIYOU COUNTY-
INCLUDING THE CITY OF...FORT JONES
655 AM PDT SUN SEP 4 2016

...FROST ADVISORY NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
   MONDAY...

* TEMPERATURE...LOW TEMPERATURES IN THE SCOTT VALLEY WILL RANGE 
  FROM THE LOWER TO MID 30S. 

* LOCATIONS INCLUDE...FORT JONES...GREENVIEW AND ETNA.

* IMPACTS...VEGETATION THAT IS SENSITIVE TO FREEZING 
  TEMPERATURES MAY BE KILLED. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

STOCKTON
392 
WWUS76 KMFR 041527
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
827 AM PDT SUN SEP 4 2016

...COLDEST TEMPERATURES OF THE WEEK EXPECTED TONIGHT...

CAZ082-084-085-ORZ029>031-051500-
/O.EXP.KMFR.FZ.W.0004.000000T0000Z-160904T1500Z/
/O.EXP.KMFR.FR.Y.0007.000000T0000Z-160904T1500Z/
/O.CON.KMFR.FZ.W.0005.160905T1000Z-160905T1500Z/
/O.CON.KMFR.FR.Y.0008.160905T1000Z-160905T1500Z/
SOUTH CENTRAL SISKIYOU COUNTY-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...MCCLOUD...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
827 AM PDT SUN SEP 4 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
MONDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
MONDAY...

* TEMPERATURE...AREAS OF FREEZING ARE EXPECTED ACROSS MUCH OF
  NORTHERN KLAMATH AND LAKE COUNTIES AS WELL AS AREAS SOUTH OF
  KLAMATH FALLS. FROST IS EXPECTED ACROSS THE SOUTHERN PORTIONS
  OF KLAMATH AND LAKE COUNTIES...NORTHEAST SISKIYOU COUNTY AND
  PARTS OF MODOC COUNTY. LOWS ARE FORECAST TO BE IN THE MID 20S TO
  MID 30S.

* LOCATIONS IN THE FREEZE WARNING
  INCLUDE...BEATTY...BLY...CHEMULT...CRESCENT...DORRIS...MACDOEL
  AND ALTURAS.

* LOCATIONS IN THE FROST ADVISORY INCLUDE...KLAMATH FALLS... 
  TULELAKE...SUMMER LAKE AND NEWELL. 

* IMPACTS...VEGETATION THAT IS SENSITIVE TO FREEZING 
  TEMPERATURES MAY BE KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ080-051500-
/O.EXP.KMFR.FR.Y.0007.000000T0000Z-160904T1500Z/
/O.CON.KMFR.FR.Y.0008.160905T1000Z-160905T1500Z/
WESTERN SISKIYOU COUNTY-
INCLUDING THE CITY OF...FORT JONES
827 AM PDT SUN SEP 4 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
MONDAY...

* TEMPERATURE...LOW TEMPERATURES IN THE SCOTT VALLEY WILL RANGE 
  FROM THE LOWER TO MID 30S. 

* LOCATIONS INCLUDE...FORT JONES...GREENVIEW AND ETNA.

* IMPACTS...VEGETATION THAT IS SENSITIVE TO FREEZING 
  TEMPERATURES MAY BE KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Sep 3, 2:30 PM PDT, 0 minutes earlier.

Area forecast discussion, Sep 3, 2:30 PM PDT, 0 minutes before
Area Forecast Discussion
National Weather Service Medford OR
230 PM PDT SAT SEP 3 2016

.DISCUSSION...A long wave trough remains over the Pacific
Northwest with a short wave shown on the models off the central
Oregon coast. IR satellite images don't show much cloud with it
but it does appear in the water vapor images. Moisture and
instability are rather limit with the wave. Some moisture does
increase from the south when the wave reaches Lake County. The
showers will not be driven by instability but rather dynamically
by upper level divergance associated with the short wave. Chance
of precipitation has been scaled back a bit except for Lake and
Modoc Counties for tonight and into Sunday. A dry and stable
northwest flow sets in for Monday before another weak short wave
rotates around the trough to affect the area on Tuesday. This
system will mainly bring a slight chance of showers to Coos and
Douglas Counties. The area then gets under a dry northwest flow
for the remainer of the week with a slow warming trend.

Temperatures this morning were rather cold across much of the area
east of the Cascades. Expect cold temperatures again tonight so
freeze warnings and frost advisories are issued. The questionable
area for the freezing temperatures is Lake and Modoc Counties.
Cloud cover and mixing may keep their overnight lows higher than
currently forecast. Most eastside areas will be cold again Sunday
night/Monday morning. Overnight temperatures warm through the
remainder of the week with only the typical cold locations, such
as Chemult and Christmas Valley, lingering near freezing. JBL

&&

.AVIATION...03/18Z TAF CYCLE...Patchy MVFR to IFR low clouds and fog
along the coast...in the coastal valleys...and in the Umpqua basin
will clear to VFR by late Saturday morning. Smoke from the Gap Fire
will bring IFR to MVFR visibilities from Happy Camp eastward up the
Klamath River Canyon...to near Interstate 5 and southward through
the Shasta Valley. Isolated thunderstorms may develop from the
Cascades east beginning Saturday afternoon. Otherwise, all areas
should remain VFR through Saturday evening.

&&

.MARINE...Updated 200 PM PDT Saturday 3 September 2016...A thermal
trough will continue to produce gusty north winds and choppy seas.
Small Craft Advisory conditions south of Cape Blanco will persist
through Monday evening, with a brief period of very steep and
hazardous seas this evening south of Cape Ferrelo. A front will move
onshore Tuesday...then offshore high pressure will build Wednesday.
-BPN

&&

.FIRE WEATHER...Updated 100 PM PDT Saturday 3 September 2016...
Temperatures near to as much as 10 degrees below normal and good
relative humidity recoveries will prevail through Sunday night. This
afternoon and evening will feature breezy northwest to west winds
across the forecast area. An upper low will move through from the
northwest tonight, and models have consistently shown some shower
and thunderstorm potential, focused mainly over Lake and Harney
Counties late tonight and early Sunday morning. There will likely be
some rain with these storms given relatively slow motion expected
per the weak H5-H7 steering flow.

Monday will be a relatively dry morning and day, with moderate high
terrain humidity recoveries and afternoon humidities in the 15-25%
range. An upper trough will approach the area early Tuesday and bump
humidities back up, and it will bring a chance for rain to mainly
the northern sections of the forecast area.

After Tuesday, a steady warming and drying trend is expected through
Friday, agreed upon by the GFS and EC.  After that, there are
substantial differences between the GFS and EC...and between GEFS
members.  Some of these differences could be due to Hurricane Lester
and how the models handle that energy as it moves north and gets
injected into the westerlies. SK

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Frost Advisory from 3 AM to 7 AM PDT Sunday for ORZ029>031.
     Freeze Warning from 3 AM to 7 AM PDT Sunday for ORZ029>031.
     Freeze Warning from 3 AM to 8 AM PDT Monday for ORZ029>031.

CA...Frost Advisory from 3 AM to 7 AM PDT Sunday for
     CAZ080-082-084-085.
     Freeze Warning from 3 AM to 7 AM PDT Sunday for CAZ082-084-085.
     Freeze Warning from 3 AM to 8 AM PDT Monday for CAZ082-084-085.

Pacific Coastal Waters...Small Craft Advisory until 5 AM PDT Tuesday for PZZ356-376.
     Hazardous Seas Warning until 5 AM PDT Sunday for PZZ356-376.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 3:28 AM PDTFreeze WatchMFRKlamath, Lake11 hr
Sep 3, 2:30 PM PDTFrost AdvisoryMFRKlamath, Lake42 hr
Sep 3, 2:30 PM PDTFreeze WarningMFRKlamath, Lake18 hr
Sep 3, 2:30 PM PDTFreeze WarningMFRKlamath, Lake42 hr

Nearby

Frost Advisories in Oregon, 2016Frost Advisories in California, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.